MathSciNet Relay Station
MathSciNet bibliographic data
MR2605545 11G50 (11F66 11G05 11G40)
Ricotta, Guillaume; Templier, Nicolas Comportement asymptotique des hauteurs des points de Heegner. (French) [Asymptotic behavior for the averaged height of Heegner points] J. Théor. Nombres Bordeaux 21 (2009), no. 3, 741–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement